No Cover Image

Journal article 652 views

Classical normal modes in nonviscously damped linear systems

S. Adhiakri, Sondipon Adhikari

Aiaa Journal, Volume: 39

Swansea University Author: Sondipon Adhikari

Published in: Aiaa Journal
Published: 2001
URI: https://cronfa.swan.ac.uk/Record/cronfa25876
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleRID:1031151530480-65,title = Classical normal modes in nonviscously damped linear systems,journal = Aiaa Journal,year = 2001,author = Adhiakri, S.,volume = 39,number = 5,pages = 978-980
College: College of Engineering